Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 67, NWS North Platte, NE

May 24, 2013Arthur County, Keith County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 24, 2013, 7:29 PM MDT for Arthur County, Keith County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2013, 7:29 PM MDT (01:29 UTC)
Expired
May 24, 2013, 8:15 PM MDT
In force
46 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Arthur County, NE, Keith County, NE

The radar

The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 7:36 PM MDTHAIL 27 Nw Lemoyne, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 2:37 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2013-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1521 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2013-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1521 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1551 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.6
Supercell composite
9.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

727 
WUUS53 KLBF 250129
SVRLBF
NEC005-101-250215-
/O.NEW.KLBF.SV.W.0067.130525T0129Z-130525T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
729 PM MDT FRI MAY 24 2013

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  NORTHWESTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 815 PM MDT

* AT 727 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
  OF LEMOYNE...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  LEMOYNE AND MCKEAG.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 105 AND 122.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 121 AND 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4156 10171 4142 10143 4123 10195 4135 10204
TIME...MOT...LOC 0129Z 233DEG 16KT 4133 10189

HAIL...1.00IN
WIND...<50MPH

$$

ROBERG
2 follow-up statements
531 
WWUS53 KLBF 250144
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
744 PM MDT FRI MAY 24 2013

NEC005-101-250215-
/O.CON.KLBF.SV.W.0067.000000T0000Z-130525T0215Z/
KEITH NE-ARTHUR NE-
744 PM MDT FRI MAY 24 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ARTHUR AND NORTHWESTERN KEITH COUNTIES UNTIL 815 PM MDT...

AT 741 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF LEMOYNE...AND MOVING NORTHEAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.

LOCATIONS IMPACTED INCLUDE...
MCKEAG.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 105 AND 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4128 10182 4135 10202 4156 10171 4142 10143
TIME...MOT...LOC 0144Z 231DEG 12KT 4136 10185

HAIL...1.75IN
WIND...<50MPH

$$

ROBERG
503 
WWUS53 KLBF 250214
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM MDT FRI MAY 24 2013

NEC005-101-250224-
/O.EXP.KLBF.SV.W.0067.000000T0000Z-130525T0215Z/
KEITH NE-ARTHUR NE-
814 PM MDT FRI MAY 24 2013

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 105 AND 122.

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ARTHUR AND
NORTHWESTERN KEITH COUNTIES WILL EXPIRE AT 815 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 4128 10182 4135 10202 4156 10171 4142 10143
TIME...MOT...LOC 0214Z 231DEG 12KT 4142 10175

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 5:42 PM MDT, 1 hour 47 minutes earlier.

Area forecast discussion, May 24, 5:42 PM MDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT FRI MAY 24 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 337 PM CDT FRI MAY 24 2013

MAIN CONCERN WITH FORECAST THIS AFTERNOON AND EVENING WILL BE WINDS
OVER NORTH CENTRAL NEBRASKA AND SEVERE WEATHER OVER SOUTHWEST
NEBRASKA. PRESSURE GRADIENT REMAINS TIGHT OVER NORTH CENTRAL
NEBRASKA. STILL HITTING ADVISORY CRITERIA AT SEVERAL PLACES AND JUST
UNDER AT SEVERAL OTHERS SO WILL CONTINUE NPW THROUGH 00Z. TONIGHT
WARM FRONTAL BOUNDARY INTO SOUTHWEST NEBRASKA EARLY THIS AFTERNOON
WITH SKIES CLEARING OVER WESTERN NEBRASKA. STILL DEEP MOISTURE
VALENTINE TO NORTH PLATTE WITH CLOUDS STUBBORN TO BURN OFF. DEW
POINTS IN THE MID TO UPPER 50S. EXPECT CONVECTION TO FIRE IN THE
WARM SECTOR ALONG THE DRY LINE. AS THE ATMOSPHERE CONTINUES TO
DESTABILIZE AND ABUNDANT MOISTURE IN PLACE. COOLER TEMPERATURES
TONIGHT IN THE 50S. HIGHS ON SATURDAY HAVE PUSHED THE ENVELOPE WITH
HIGHER GUIDANCE IN THE UPPER 70S NORTH CENTRAL TO AROUND 90
SOUTHWEST. SIMILAR PARAMETERS SATURDAY AFTERNOON WITH LOW OVER
NORTHWEST KANSAS. WOULD AGAIN EXPECT LOW CLOUDS IN THE AM WITH A
QUICKER BURN OFF AND DESTABILIZATION THROUGH THE AFTERNOON WITH
THUNDERSTORMS ALONG THE DRY LINE THEN PROCEEDING NORTHEAST OVER
NIGHT.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 337 PM CDT FRI MAY 24 2013

THE MAIN FORECAST CHALLENGE WILL BE THE POSSIBILITY FOR SEVERE
WEATHER...SATURDAY NIGHT AND SUNDAY NIGHT. THE SOUTHWEST FLOW
ALOFT WILL KEEP SURFACE LOW PRESSURE IN EASTERN COLORADO.
WHILE WEAK DISTURBANCES WILL BE EMBEDDED IN THE SOUTHWEST FLOW
OVER THE PLAINS...THE MAIN LIFTING MECHANISM FOR THUNDERSTORM
ACTIVITY IN THE HIGH PLAINS LOOKS TO BE A WEAK FRONTAL BOUNDARY
AND INSTABILITY BUILT UP BY DIURNAL HEATING.

THUNDERSTORMS...SOME SEVERE...MAY BE ONGOING AT THE BEGINNING OF THE
PERIOD ACROSS SOUTHWEST AND WESTERN NEBRASKA SATURDAY EVENING.
THE PRESENCE OF A 45KT LLJ WILL HELP MAINTAIN THIS ACTIVITY
OVERNIGHT AS IT VEERS OFF TO THE EAST. STEEP MID LEVEL LAPSE
RATES...DIFFLUENT THICKNESS FIELDS AND AMPLE MOISTURE WILL HELP
MAINTAIN THUNDERSTORMS...POSSIBLY INTO AN MCS.

ATTENTION THEN TURNS TO SUNDAY...WHEN STRONG DIFFERENTIAL HEATING
IN WESTERN NEBRASKA WITH DEWPOINTS IN THE LOW/MID 50S CREATE
FAIRLY STRONG INSTABILITY...POSSIBLY IN EXCESS OF 3000 J/KG.
A WARM FRONT IS GENERALLY FORECAST TO RUN NEAR I80...THEN WEST
INTO THE CENTRAL PANHANDLE BY LATE AFTERNOON. PRIMARY THREATS AT
THIS TIME LOOK TO BE LARGE HAIL AND DAMAGING WINDS. AGAIN...LLJ
WILL STRENGTHEN AFTER DARK AND HELP MAINTAIN THE THUNDERSTORM
ACTIVITY AS IT MOVES EAST.

STORM CHANCES WILL CONTINUE MEMORIAL DAY AS WELL. LITTLE CHANGE IN
OVERALL SYNOPTIC PATTERN. A WARM FRONT AGAIN EXPECTED TO BECOME
POSITIONED ACROSS SOUTHERN NEBRASKA WITH HIGHS TO RANGE FROM UPPER
70S NORTH TO MID 80S SOUTH.

THROUGH THE EXTENDED PERIOD TUESDAY THROUGH FRIDAY...THE HIGH
PLAINS REMAINS IN A SOUTHWEST FLOW PATTERN THROUGH
WEDNESDAY...THEN AS A LONG WAVE TROUGH EJECTS INTO THE NORTHERN
PLAINS THURSDAY AND FRIDAY UPPER FLOW WILL TURN MORE ZONAL. RAIN
CHANCES WILL EXIST THROUGH THE ENTIRE EXTENDED.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 638 PM CDT FRI MAY 24 2013

TSTMS WILL BE SCATTERED ACROSS SOUTHWEST NEB THROUGH THE
EVENING...POSSIBLE AFFECTING THE KLBF TAF SITE. STRATUS WILL ONCE
AGAIN DEVELOP LATER...AFTER MIDNIGHT...AS GULF MOISTURE CONTINUES
TO STREAM NORTH INTO THE AREA. MVRF AND LOCAL IFR CAN BE EXPECTED
AS STRATUS DEVELOPS. SFC WINDS WILL BE SOUTH TO SOUTHEAST AT 10 TO
20 KTS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR NEZ005>010-026>029-
038.

&&

SHORT TERM...POWER
LONG TERM...ROBERG
AVIATION...TAYLOR
Hazardous weather outlook, May 24, 4:19 AM MDT, 15 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
519 AM CDT FRI MAY 24 2013

NEZ004>010-022>029-035>038-056>059-069>071-094-251030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
519 AM CDT FRI MAY 24 2013 /419 AM MDT FRI MAY 24 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE
SOUTHEAST PANHANDLE AND SOUTHWEST NEBRASKA FRIDAY EVENING. LARGE
HAIL IS THE PRIMARY THREAT AND DAMAGING WIND IS POSSIBLE. BECAUSE
THE STORMS WILL BE FAIRLY SLOW-MOVING...HEAVY RAIN IS ALSO A
THREAT. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A FRONT AS IT
LIFTS NORTHEASTWARD INTO THE HIGH PLAINS. AT THIS TIME...WE
BELIEVE THAT STORMS WILL DEVELOP ON HIGHER TERRAIN IN NORTHEAST
COLORADO AND MOVE NORTHEASTWARD ACROSS SOUTHWEST AND THEN CENTRAL
NEBRASKA. THE GREATEST THREAT OF SEVERE WEATHER IS IN SOUTHWEST
NEBRASKA INCLUDING WESTERN LINCOLN COUNTY AND MOST OF KEITH...
PERKINS...CHASE...DEUEL AND SOUTHERN GARDEN COUNTIES. OTHER
AREAS...SUCH AS CUSTER COUNTY COULD RECEIVE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY THROUGH MONDAY.
RISKS WITH THE STORMS INCLUDE LARGE HAIL...DAMAGING WIND AND
HEAVY RAIN.

WATCH FUTURE FORECASTS FOR REFINEMENT IN LOCATION AND TIMING OF
STORMS THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER MAY BE NEEDED THIS EVENING AND AGAIN SATURDAY AND SUNDAY.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

JRS

In the hours before

Local storm report, May 24, 7:00 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM CDT FRI MAY 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     HAIL             2 NW KEYSTONE           41.24N 101.62W
05/24/2013  E1.75 INCH       KEITH              NE   LAW ENFORCEMENT

&&

SNIVELY
Local storm report, May 24, 7:06 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 PM CDT FRI MAY 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     HAIL             4 NNW KINGSLEY DAM      41.27N 101.69W
05/24/2013  E1.75 INCH       KEITH              NE   PUBLIC

&&

BROOKS
Special weather statement, May 24, 7:10 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
110 AM GMT SAT MAY 25 2013

NEZ069-070-250215-
CHASE NE-HAYES NE-
810 PM CDT FRI MAY 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HAYES AND
SOUTHEASTERN CHASE COUNTIES UNTIL 915 PM CDT/815 PM MDT/...

AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF WAUNETA...OR 19 MILES SOUTHEAST
OF IMPERIAL...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HAYES CENTER...
  WAUNETA...
  HAMLET...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROOKS
Special weather statement, May 24, 7:12 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 PM MDT FRI MAY 24 2013

NEZ058-069-250215-
CHASE NE-PERKINS NE-
712 PM MDT FRI MAY 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERKINS AND
NORTHEASTERN CHASE COUNTIES UNTIL 815 PM MDT...

AT 709 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF GRANT...MOVING NORTHEAST AT 25
MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GRANT...
  MADRID...
  ELSIE...
  GRAINTON...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 48 AND 68.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BROOKS
Special weather statement, May 24, 7:19 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
719 PM MDT FRI MAY 24 2013

NEZ059-250200-
LINCOLN NE-
819 PM CDT FRI MAY 24 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LINCOLN COUNTY UNTIL 900
PM CDT...

AT 818 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTH OF HERSHEY...OR 12 MILES SOUTHWEST
OF NORTH PLATTE...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  NORTH PLATTE...
  LAKE MALONEY STATE RECREATION AREA...
  BIRDWOOD...
  BECK...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 164 AND 181.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 66 AND 90.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 6.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BROOKS
Local storm report, May 24, 7:22 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 PM CDT FRI MAY 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             8 S GRANT               40.73N 101.73W
05/24/2013  E1.00 INCH       PERKINS            NE   LAW ENFORCEMENT

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 6:15 PM MDTSevere Thunderstorm WarningLBFArthur, Keith45 min
May 24, 7:01 PM MDTSevere Thunderstorm WarningLBFArthur, Keith44 min
May 24, 7:23 PM MDTSevere Thunderstorm WarningLBFChase, Perkins52 min
May 24, 7:25 PM MDTSevere Thunderstorm WarningLBFLincoln50 min
May 24, 8:04 PM MDTSevere Thunderstorm WarningLBFLincoln41 min
May 24, 8:15 PM MDTSevere Thunderstorm WarningLBFLincoln, Perkins45 min
May 24, 8:29 PM MDTTornado WarningLBFChase, Hayes, Lincoln, Perkins46 min
May 24, 9:02 PM MDTSevere Thunderstorm WarningLBFLincoln43 min
May 24, 9:15 PM MDTSevere Thunderstorm WarningLBFHayes, Lincoln45 min
May 24, 9:42 PM MDTSevere Thunderstorm WarningLBFHayes, Lincoln63 min
May 24, 10:01 PM MDTSevere Thunderstorm WarningLBFFrontier44 min
May 24, 10:07 PM MDTSevere Thunderstorm WarningLBFLincoln38 min
May 24, 10:43 PM MDTSevere Thunderstorm WarningLBFFrontier, Lincoln62 min
May 24, 11:37 PM MDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln53 min
May 24, 11:41 PM MDTSevere Thunderstorm WarningLBFLincoln49 min
May 25, 12:08 AM MDTAreal Flood AdvisoryLBFCuster6 hr
May 25, 2:26 AM MDTSevere Thunderstorm WarningLBFCuster49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.